# SDR MASA200601079

- Difficulty date: April 12, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,712 hours, 8,327 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2729 CLT - SERVICE DOOR WILL NOT CLOSE.  MX SECURED THE DOOR TRIM PANEL.  OP'S CHECK GOOD.
